Alert archive / Virginia / Gale Warnings in 2016

Gale Warning 18, NWS Baltimore/Washington

April 3, 2016

NWS Baltimore/Washington issued this gale warning at Apr 3, 2016, 5:50 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 3, 2016, 5:50 AM EDT (09:50 UTC)
Expired
Apr 3, 2016, 12:34 PM EDT
In force
7 hr
Issued by
NWS Baltimore/Washington

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this gale warning went out at Apr 3, 4:01 AM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Apr 3, 4:01 AM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
401 AM EDT SUN APR 3 2016

.SYNOPSIS...WEAK HIGH PRESSURE WILL BUILD OVER THE AREA TODAY. A COLD
FRONT WILL PASS THROUGH THE AREA MONDAY AFTERNOON. HIGH PRESSURE
WILL SHIFT ACROSS THE AREA THROUGH MIDWEEK. YET ANOTHER COLD FRONT
CROSSES LATE IN THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...A FEW SNOW SQUALLS HAVE MADE AS FAR
EAST AS DULLES ARPT BUT SOON WILL BEGIN TO DISSIPATE AS INVERSION
HEIGHTS LOWER DUE TO INCREASING SUBSIDENCE BEHIND DEPARTING
TROUGH. A RECENT 0413Z ACARS SOUNDING FROM BWI SHOWED WINDS OF
42KT AT 1880 FT WITH A MAXIMA OF 71KT AT 4420 FT. WITH PRECIP
HAVING ENDED AND SUBSIDENCE INVERSION STRENGTHENING EXPECT GUSTS
TO PEAK BETWEEN 40-45KT THROUGH ABOUT 09Z THEN WINDS DIMINISHING
RAPIDLY AFTER DAYBREAK AND THROUGH THE DAY. BY 15Z...ONLY ABT 30KT
WIND AVAILABLE TO MIX DOWN. WILL LEAVE WIND WARNINGS AS IS UNTIL
ABOUT 09Z AND BEGIN TO DOWNGRADE TO AFTER THAT. MAY ABLE TO CANCEL
SOME OF THE ADVISORIES OVER THE SRN PART OF THE AREA AT THAT TIME.
COOL AND BREEZY TODAY WITH HIGHS AROUND 50F. TEMPS RETURN TO
NORMAL TONIGHT WITH A DEVELOPING SWRLY WIND ALBEIT LIGHT.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...ANOTHER CDFNT WILL
MOVE THROUGH THE AREA MON. THE SFC AND ACCOMPANYING S/W TROUGH
WON'T BE ANYWHERE AS STRONG AS THE ONE THAT WENT THROUGH THE AREA
EARLIER TONIGHT. SPC HAS AREA UNDER A GENERAL THUNDER THREAT BUT
STABILITY INDICES LOOK STABLE. WE'LL NOT MENTION ANY THUNDER AT
THIS TIME. CDFNT AND SHOWERS CLEAR THE AREA BY 00Z TUE. SUB-
FREEZING TEMPS ARE ANTICIPATED IN MANY AREAS. COLD HIGH PRESSURE
BUILDS FOR TUE NIGHT. ADDITIONAL FREEZE WATCHES MAY BE ISSUED
LATER TODAY FOR MON AND TUE NIGHTS.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...SOUTHERLY BREEZES WILL
INCREASE WEDNESDAY AS HIGH PRESSURE MOVES OFFSHORE AND STRONG
LOW PRESSURE MOVES THROUGH THE GREAT LAKES. BULK OF WEDNESDAY
LOOKS DRY WITH A MODEST WARMING TREND. PRECIP CHANCES INCREASE
WEDNESDAY NIGHT AS NEXT FRONT APPROACHES...LIKELY IN FORM OF RAIN.
FRONT CROSSES EAST ON THURSDAY WITH RAIN SHOWERS LIKELY.

PATTERN VOLATILITY INCREASES TOWARD THE END OF THE WEEK AS LONG WAVE
TROUGH GETS CARVED OUT OVER EASTERN NORTH AMERICA. SEVERAL
DISTURBANCES WILL BE ROTATING THROUGH THE TROUGH AND COULD INDUCE
CYCLOGENESIS AS FRONTAL STRUCTURES/BROAD LOWER PRESSURES PERSIST
ACROSS THE REGION. THIS WILL FAVOR AN UNSETTLED PATTERN AND FALLING
TEMPERATURES...WITH SATURDAY EXPECTED TO BE THE COLDEST. DEPENDING
ON THE STRENGTH OF ANY LOW PRESSURE SYSTEMS...ANOTHER WINDY PERIOD
COULD OCCUR. BY LATE FRIDAY...AIRMASS WILL BECOME INCREASINGLY
FAVORABLE FOR SNOW BUT THERE IS TOO MUCH MODEL SPREAD TO DETERMINE
WHEN AND WHERE PRECIP CHANCES WILL BE. WIDESPREAD SUB-FREEZING
TEMPERATURES APPEAR LIKELY BY SATURDAY MORNING.

&&

.AVIATION /08Z SUNDAY THROUGH THURSDAY/...WIND GUSTS 40-45 KT
THROUGH ABT 09Z...DIMINISHING BELOW 40KT AFTER 12Z...BELOW 30KT
BY 15Z AND BELOW 20KT BY 18Z. VFR CONDITIONS EXPECTED.

SOUTHERLY WIND GUSTS TO 30 KT POSSIBLE BY WEDNESDAY AFTERNOON AND
NIGHT. SUB-VFR CONDITIONS POSSIBLE IN RAIN SHOWERS WEDNESDAY NIGHT
AND THURSDAY.

&&

.MARINE...STORM FORCE WINDS EXPECTED THROUGH 09Z...THEN WINDS
DIMINISHING QUICKLY THROUGH THE MORNING. WILL LET WARNINGS AS IS
AND REASSESS IN A FEW HOURS. GALES POSSIBLE MONDAY OVER THE CHES
BAY IN NRLY WIND BEHIND FRONT.

SOUTHERLY WINDS WILL INCREASE BY WEDNESDAY AFTERNOON...WITH SCA
CONDITIONS LIKELY AND POSSIBLY NEAR GALE FORCE. THE STRONG WINDS
WILL PERSIST THROUGH WEDNESDAY NIGHT...EVENTUALLY BECOMING NW ON
THURSDAY.

&&

.FIRE WEATHER...ELEVATED FIRE WX CONDITIONS EXPECTED TODAY AS VERY
DRY AIR MIXES DOWN IN GUSTY NWRLY WINDS. MIN RH'S EXPECTED IN THE
15-25% PERCENT. MAY ISSUE AN SPS LATER THIS MORNING.

&&

.TIDES...STRONG NW WINDS WILL RESULT IN BLOW-OUT TIDES OF 1-2 FT BELOW
ASTRONOMICAL NORMAL TODAY AND AGAIN MONDAY NIGHT INTO TUESDAY.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...HIGH WIND WARNING UNTIL NOON EDT TODAY FOR DCZ001.
MD...HIGH WIND WARNING UNTIL NOON EDT TODAY FOR MDZ005-006-011-013-
     014-016>018-501-503>508.
     HIGH WIND WARNING UNTIL 10 AM EDT THIS MORNING FOR MDZ003-004-
     502.
     FREEZE WARNING UNTIL 10 AM EDT THIS MORNING FOR MDZ003>006-011-
     503>508.
VA...HIGH WIND WARNING UNTIL NOON EDT TODAY FOR VAZ052>055-057-503-
     506.
     HIGH WIND WARNING UNTIL 10 AM EDT THIS MORNING FOR VAZ025>031-
     040-501-504-505-507-508.
     FREEZE WARNING UNTIL 10 AM EDT THIS MORNING FOR VAZ025>031-
     036>040-050>053-501-502-505>508.
     WIND ADVISORY UNTIL NOON EDT TODAY FOR VAZ036>039-050-051-056-
     502.
WV...HIGH WIND WARNING UNTIL NOON EDT TODAY FOR WVZ501-503-505.
     HIGH WIND WARNING UNTIL 10 AM EDT THIS MORNING FOR WVZ050>053-
     055-502-504-506.
     FREEZE WARNING UNTIL 10 AM EDT THIS MORNING FOR WVZ051>053.
MARINE...SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 AM EDT MONDAY FOR
     ANZ530>534-537>541-543.
     STORM WARNING UNTIL NOON EDT TODAY FOR ANZ530>543.
     SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 PM EDT THIS EVENING
     FOR ANZ535-536-542.

&&

SYNOPSIS...LFR
NEAR TERM...LFR
SHORT TERM...LFR
LONG TERM...ADS
AVIATION...ADS/LFR
MARINE...ADS/LFR
FIRE WEATHER...LFR
TIDES...ADS
Hazardous weather outlook, Apr 2, 11:19 PM EDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1119 PM EDT SAT APR 2 2016

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-031730-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES-
ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
1119 PM EDT SAT APR 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TONIGHT

A HIGH WIND WARNING IS IN EFFECT TONIGHT FOR THE AREA.

A STORM WARNING IS IN EFFECT TONIGHT FOR THE CHESAPEAKE BAY AND
TIDAL POTOMAC.

A FREEZE WARNING IS IN EFFECT TONIGHT FOR THE BALTIMORE METRO
AREA AND WESTERN WASHINGTON DC SUBURBS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE HIGH WIND WARNING AND WIND ADVISORY CONTINUE UNTIL NOON
SUNDAY.

THE STORM WARNING AND GALE WARNING CONTINUE UNTIL NOON SUNDAY.

THE FREEZE WARNING CONTINUES UNTIL 10 AM SUNDAY.

SUB-FREEZING TEMPERATURES ARE LIKELY MONDAY AND TUESDAY NIGHTS.
FREEZE WATCHES AND WARNINGS MAY BE REQUIRED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-031730-
WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN-
NORTHERN VIRGINIA BLUE RIDGE-CENTRAL VIRGINIA BLUE RIDGE-
HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-
EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON-
EASTERN PENDLETON-
1119 PM EDT SAT APR 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TONIGHT

A HIGH WIND WARNING IS IN EFFECT FOR AREAS ALONG THE BLUE RIDGE
AND WEST AND LATE EVENING FOR NORTH-CENTRAL MARYLAND AND NORTHERN
VIRGINIA. A WIND ADVISORY IS IN EFFECT FOR CENTRAL VIRGINIA.

A FREEZE WARNING IS IN EFFECT EAST FROM THE SHENANDOAH VALLEY AND
WEST-CENTRAL MARYLAND AT MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE HIGH WIND WARNING AND WIND ADVISORY CONTINUES INTO OR THROUGH
SUNDAY MORNING.

THE FREEZE WARNING CONTINUES INTO MID SUNDAY MORNING.

SUB-FREEZING TEMPERATURES ARE POSSIBLE SUNDAY NIGHT...AND ARE
EXPECTED MONDAY NIGHT AND TUESDAY NIGHTS. FREEZE WATCHES AND
WARNINGS ARE EXPECTED FOR AREAS WITH AN ACTIVE GROWING SEASON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 3, 12:21 AM EDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1221 AM EDT SUN APR 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     NON-TSTM WND GST 1 E BRUNSWICK           39.32N  77.61W
04/02/2016  M59 MPH          FREDERICK          MD   MESONET

0940 PM     NON-TSTM WND GST 4 NW WINTERGREEN        37.92N  78.95W
04/02/2016  M59 MPH          NELSON             VA   MESONET

0955 PM     NON-TSTM WND GST 4 NE MILLERS            39.72N  76.80W
04/02/2016  M61 MPH          CARROLL            MD   CO-OP OBSERVER

1004 PM     NON-TSTM WND GST 2 NNW GLYNDON           39.50N  76.83W
04/02/2016  M58 MPH          BALTIMORE          MD   MESONET

1054 PM     NON-TSTM WND GST SUITLAND                38.85N  76.92W
04/02/2016  M59 MPH          PRINCE GEORGES     MD   MESONET

1055 PM     NON-TSTM WND GST SPRINGDALE              38.93N  76.83W
04/02/2016  M58 MPH          PRINCE GEORGES     MD   MESONET

1059 PM     NON-TSTM WND GST 1 E MORNINGSIDE         38.83N  76.87W
04/02/2016  M58 MPH          PRINCE GEORGES     MD   AWOS

            KADW

1120 PM     NON-TSTM WND GST 2 N NORTH BEACH         38.73N  76.54W
04/02/2016  M61 MPH          ANNE ARUNDEL       MD   MESONET

1124 PM     NON-TSTM WND GST 1 ENE CHAPTICO          38.37N  76.77W
04/02/2016  M59 MPH          ST. MARYS          MD   MESONET

1124 PM     NON-TSTM WND GST 1 W GLEN BURNIE         39.16N  76.62W
04/02/2016  M58 MPH          ANNE ARUNDEL       MD   MESONET

1135 PM     NON-TSTM WND GST 1 N BELVEDERE HEIGHTS   39.07N  76.50W
04/02/2016  M61 MPH          ANNE ARUNDEL       MD   MESONET

&&

EVENT NUMBER LWX1603614
EVENT NUMBER LWX1603615
EVENT NUMBER LWX1603616
EVENT NUMBER LWX1603617
EVENT NUMBER LWX1603618
EVENT NUMBER LWX1603619
EVENT NUMBER LWX1603620
EVENT NUMBER LWX1603621
EVENT NUMBER LWX1603622
EVENT NUMBER LWX1603623
EVENT NUMBER LWX1603624

ADS
Local storm report, Apr 3, 1:01 AM EDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
101 AM EDT SUN APR 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     NON-TSTM WND DMG 1 NNW FAIRFAX           38.87N  77.31W
04/02/2016                   FAIRFAX            VA   BROADCAST MEDIA

            TREE DOWN BLOCKING I-66 RAMP

1051 PM     NON-TSTM WND DMG CHEVY CHASE VIEW        39.02N  77.08W
04/02/2016                   MONTGOMERY         MD   EMERGENCY MNGR

            POWER POLE SNAPPED IN HALF...BLOCKING FRANKLIN ST.

1055 PM     NON-TSTM WND DMG 1 NNE COLLEGE PARK      39.01N  76.92W
04/02/2016                   PRINCE GEORGES     MD   FIRE DEPT/RESCUE

            *** 2 INJ *** SEVERAL TREES DOWN IN AREA. ONE TREE FELL
            ON A CAR...INJURING 2 OCCUPANTS.

1115 PM     NON-TSTM WND GST 4 S DEALE               38.73N  76.54W
04/02/2016  M62 MPH          ANNE ARUNDEL       MD   WXFLOW

1126 PM     NON-TSTM WND DMG 1 NNE LOVEVILLE         38.37N  76.68W
04/02/2016                   ST. MARYS          MD   911 CALL CENTER

            TREE DOWN

1130 PM     NON-TSTM WND DMG 2 S LOVEVILLE           38.33N  76.68W
04/02/2016                   ST. MARYS          MD   911 CALL CENTER

            TREE DOWN

1130 PM     NON-TSTM WND DMG 2 ESE MECHANICSVILLE    38.42N  76.69W
04/02/2016                   ST. MARYS          MD   911 CALL CENTER

            TREE DOWN

1137 PM     NON-TSTM WND DMG 1 N MECHANICSVILLE      38.45N  76.73W
04/02/2016                   ST. MARYS          MD   911 CALL CENTER

            TREE DOWN

1138 PM     NON-TSTM WND DMG 2 SW ASPEN HILL         39.07N  77.10W
04/02/2016                   MONTGOMERY         MD   EMERGENCY MNGR

            TREE FELL ON A HOUSE. NO ONE WAS INJURED.

1230 AM     NON-TSTM WND DMG 2 WNW RAVENSWORTH       38.81N  77.26W
04/03/2016                   FAIRFAX            VA   BROADCAST MEDIA

            LANES BLOCKED ON BRADDOCK RD BY DOWNED TREE

&&

EVENT NUMBER LWX1603625
EVENT NUMBER LWX1603626
EVENT NUMBER LWX1603627
EVENT NUMBER LWX1603628
EVENT NUMBER LWX1603629
EVENT NUMBER LWX1603630
EVENT NUMBER LWX1603631
EVENT NUMBER LWX1603632
EVENT NUMBER LWX1603633
EVENT NUMBER LWX1603634

ADS
Special weather statement, Apr 3, 2:08 AM EDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
208 AM EDT SUN APR 3 2016

MDZ003-501-502-VAZ027-028-030-031-WVZ050>053-055-501>504-030900-
WASHINGTON-EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
SHENANDOAH-FREDERICK VA-WARREN-CLARKE-HAMPSHIRE-MORGAN-BERKELEY-
JEFFERSON-HARDY-WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-
EASTERN MINERAL-
INCLUDING THE CITIES OF...HAGERSTOWN...FROSTBURG...CUMBERLAND...
STRASBURG...WOODSTOCK...MOUNT JACKSON...NEW MARKET...WINCHESTER...
FRONT ROYAL...BERRYVILLE...ROMNEY...PAW PAW...MARTINSBURG...
CHARLES TOWN...SHEPHERDSTOWN...MOOREFIELD...BAYARD...
MOUNT STORM...PETERSBURG...ELK GARDEN...ANTIOCH...KEYSER...
NEW CREEK...RIDGEVILLE...RUSSELLDALE...HEADSVILLE...FORT ASHBY
208 AM EDT SUN APR 3 2016

...SNOW SQUALLS MOVING ACROSS WESTERN MARYLAND...EASTERN WEST
VIRGINIA AND NORTHWEST VIRGINIA THROUGH 400 AM...

SNOW SHOWERS AND SQUALLS ARE MOVING SOUTHEAST ACROSS WESTERN
MARYLAND...EASTERN WEST VIRGINIA AND NORTHWEST VIRGINIA. WINDS IN
EXCESS OF 40 MPH AND VISIBILITY LESS THAN ONE-HALF MILE ARE
POSSIBLE WITH THESE SQUALLS. SNOW MAY ACCUMULATE ON SOME
ROADWAYS...ESPECIALLY AT HIGHER ELEVATIONS.

THESE SQUALLS MAY AFFECT...
INTERSTATE 68 WEST OF HAGERSTOWN...
INTERSTATE 81 BETWEEN NEW MARKET AND HAGERSTOWN...
INTERSTATE 66 NEAR FRONT ROYAL...
US ROUTE 48/CORRIDOR H.

CONDITIONS CAN DETERIORATE RAPIDLY IN WINTER WEATHER SITUATIONS. BE
PREPARED FOR RAPID CHANGES IN VISIBILITY AND SLIPPERY ROADS. SLOW
DOWN AND ALLOW EXTRA TIME WHEN TRAVELING.
Local storm report, Apr 3, 4:36 AM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
436 AM EDT SUN APR 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     NON-TSTM WND GST 1 NE SEAT PLEASANT      38.91N  76.89W
04/03/2016  M60 MPH          PRINCE GEORGES     MD   MESONET

0140 AM     NON-TSTM WND GST GAITHERSBURG            39.14N  77.22W
04/03/2016  M58 MPH          MONTGOMERY         MD   MESONET

0155 AM     NON-TSTM WND GST CHESAPEAKE BEACH        38.69N  76.53W
04/03/2016  M58 MPH          CALVERT            MD   MESONET

0229 AM     NON-TSTM WND GST 1 NE GLENMONT           39.06N  77.04W
04/03/2016  M59 MPH          MONTGOMERY         MD   MESONET

0338 AM     NON-TSTM WND DMG CHEVY CHASE             39.00N  77.07W
04/03/2016                   MONTGOMERY         MD   FIRE DEPT/RESCUE

            TREE FELL ON A HOUSE

&&

EVENT NUMBER LWX1603635
EVENT NUMBER LWX1603636
EVENT NUMBER LWX1603637
EVENT NUMBER LWX1603638
EVENT NUMBER LWX1603639

ADS
Local storm report, Apr 3, 5:02 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
502 AM EDT SUN APR 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     SNOW             2 S WINCHESTER          39.14N  78.17W
04/03/2016  M0.2 INCH        CITY OF WINCHESTER VA   TRAINED SPOTTER

&&

EVENT NUMBER LWX1603640

ADS

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 9:10 PM EDTSpecial Weather StatementLWXArlington, Clarke, Fairfax, Fauquier, Loudoun, Page and 9 more2 hr
Apr 2, 10:33 PM EDTSpecial Marine WarningLWX42 min
Apr 2, 11:18 PM EDTSpecial Weather StatementLWXArlington, City of Alexandria, City of Falls Church87 min
Apr 3, 5:49 AM EDTWind AdvisoryLWXAlbemarle, Amherst, Augusta, Clarke, Fauquier, Frederick and 15 more5 hr
Apr 3, 11:19 AM EDTSmall Craft AdvisoryLWX5 hr
Apr 3, 12:34 PM EDTSmall Craft AdvisoryLWX8 hr
Apr 3, 12:34 PM EDTSmall Craft AdvisoryLWX29 hr
Apr 3, 2:39 PM EDTFrost AdvisoryLWXClarke, Culpeper, Fauquier, Frederick, Greene, Loudoun and 13 more17 hr
Apr 3, 2:39 PM EDTFreeze WatchLWXAlbemarle, Amherst, Arlington, Augusta, Clarke, Culpeper and 26 more25 hr

Nearby

Gale Warnings in Virginia, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.